# SDR DALA2023040502638

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 68,519 hours, 31,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 2L ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: ADJUSTED AND LUBRICATED DOOR PER A320 AMM 52-12. (2702295)
